Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I am a 31-yr. old male with persistent mild to sometimes moderate acne. I am on my 5th day of taking one 20mg pill of accutane. I have noticed that during the first five days that my skin seems to be more oily than before starting the course. Has anyone else experienced this side effect? I'm wondering when I will begin to see a reduction in oil. On a positive note, I have not had any other side effects.

Share this post


Link to post
Share on other sites
I am a 31-yr. old male with persistent mild to sometimes moderate acne.  I am on my 5th day of taking one 20mg pill of accutane.  I have noticed that during the first five days that my skin seems to be more oily than before starting the course.  Has anyone else experienced this side effect?  I'm wondering when I will begin to see a reduction in oil.  On a positive note, I have not had any other side effects.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×